Las Vegas, NV
A 32-year-old female asked:
Why shouldn't i drink alcoholic beverages while taking metronizole 500mg?
1 doctor answer • 1 doctor weighed in
Dr. Robert Killiananswered
General Practice 30 years experience
You will get sick: Drinking alcohol while taking Metronidazole can cause violent nausea, vomiting and other unpleasant symptoms of being ill. Asking this question makes me wonder if you are not an alcoholic. A normal drinker can easily follow the doctor's advice not to drink while on metronidazole.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsAnswered >2 years ago
Last updated Jun 28, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.